Alert archive / Indiana / Tornado Warnings in 2006

Tornado Warning 68, NWS Louisville, KY

June 7, 2006Clark County, Indiana

NWS Louisville, KY issued this tornado warning at Jun 7, 2006, 7:49 PM EDT for Clark County, Indiana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2006, 7:49 PM EDT (23:49 UTC)
Expired
Jun 7, 2006, 8:30 PM EDT
In force
41 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Clark County, IN

The radar

The Louisville radar (KLVX), 54 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:40 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2006-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2006-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1895 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 072350
TORLMK
INC019-080030-
/O.NEW.KLMK.TO.W.0068.060607T2349Z-060608T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
749 PM EDT WED JUN 7 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 830 PM EDT

* AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 23 MILES NORTH
  OF JEFFERSONVILLE...MOVING SOUTH AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  HENRYVILLE BY 810 PM EDT...
  MEMPHIS BY 820 PM EDT...
  WILSON...CARWOOD AND NEW PROVIDENCE BY 825 PM EDT...
  BENNETTSVILLE...STARLIGHT...SPEED AND HAMBURG BY 825 PM EDT...

THIS INCLUDES INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS 16 AND 8.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 3860 8568 3859 8580 3854 8585 3850 8590
      3848 8599 3840 8599 3840 8581 3835 8577
      3831 8579 3827 8575 3832 8568 3840 8565

$$

KIRKPATRICK
1 follow-up statement
000 
WWUS53 KLMK 080033
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
832 PM EDT WED JUN 7 2006

INC019-080042-
/O.EXP.KLMK.TO.W.0068.000000T0000Z-060608T0030Z/
CLARK IN-
832 PM EDT WED JUN 7 2006

...THE TORNADO WARNING FOR WESTERN CLARK COUNTY EXPIRED AT 830 PM
EDT...

THE STORM WEAKENED AND DROPPED SOUTH INTO NORTHEAST FLOYD COUNTY.

LAT...LON 3860 8568 3859 8580 3854 8585 3850 8590
      3848 8599 3840 8599 3840 8581 3835 8577
      3831 8579 3827 8575 3832 8568 3840 8565

$$

11

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 7, 5:44 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 7, 5:44 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
544 PM EDT WED JUN 7 2006

.MESO UPDATE...

AFTER THE ONE SEVERE STORM OVER DUBOIS...THINGS HAVE CERTAINLY
WEAKENED. MOST LIKELY THE MORNING/AFTERNOON PRECIP HELPED
STABILIZE THE NSE. THE STRONGEST STORM IS NOW LOCATED OVER
MCCLEAN IN PADUCAHS AREA...WITH GOLF BALL SIZE HAIL REPORTED.
THIS CORRESPONDS TO THE LARGEST INSTABILITY AND HIGHEST
MOISTURE...WHICH IS LOCATED OVER THE FAR WRN CWA BUT MAINLY IN THE
PAH CWA. THEREFORE...IT LOOKS LIKE ANY REMAINING STORMS OVER THE
NEXT COUPLE OF HOURS WOULD BE SUB-SEVERE FOR THE MOST PART.
PERHAPS A RENEGADE SEVERE STORM COULD PRODUCE SOME MARGINALLY
SEVERE HAIL OVER THE FAR WRN CWA BUT THAT SEEMS TO BE THE ONLY
THREAT.

THERE ARE MORE STORMS ALONG THE MAIN FRONT FURTHER TO THE
NORTH OVER NW OHIO AND ERN IN. THESE ARE BEING FUELED BY THE UPPER
SHORTWAVE SO MOST OF THIS WOULD REMAIN NE OF THE CWA...OR PERHAPS
CLIPPING THE BLUEGRASS OF KY. THERE SEEMS TO BE MINIMAL WESTWARD
DEVELOPMENT ALONG THE FRONT SO MY NWRN CWA MAY NOT SEE ANY PRECIP
BEYOND WHAT IS LOCATED OVER DUBOIS COUNTY NOW. WILL COORDINATE
WITH SPC IN A BIT TO SEE IF WE CAN CANCEL SOME COUNTIES
EVENTUALLY. WILL TWEAK THE POP GRIDS WITH THAT TO REFLECT THE WCN
UPDATE AND ONGOING PRECIP.

WILL UPDATE THE HWO TO REMOVE ISLD TOR THREAT ALSO.

AL

&&

.PREV DISCUSSION...

SHORT TERM (TONIGHT-THURSDAY)...

CURRENTLY AT THE SURFACE...A COLD FRONT EXTENDS FROM SRN MI THRU
NW IN BACK INTO CENTRAL IL. STORMS HAVE BLOWN UP WITHIN THE LAST
HOUR ACROSS THE FRONT OVER NORTH CENTRAL IN. A PREFRONTAL TROUGH
CLOSING IN ON OUR CWA HAS GENERATED STRONG STORMS ACROSS SOUTH
CENTRAL INDIANA SOUTH OF BLOOMINGTON. DEWPOINTS IN THE UPPER 60S
TO NEAR 70 ARE ADVECTING NEWD ALONG PREFRONTAL TROUGH. THIS WILL
BE THE NEXT WAVE OF ACTIVITY ACROSS THE CWA. CAPES AND LIS ARE
APPROACHING 2000 J/KG AND -4 DEGREES CELSIUS RESPECTIVELY ALONG
THE TROUGH BUT THE BEST DYNAMICS ARE OFF TO THE NORTH. THESE
PREFRONTAL STORMS COULD BE SEVERE NONETHELESS (GIVEN THE
INSTABILITY) AS A WATCH WILL BE ISSUED SHORTLY MAINLY ACROSS THE
NORTHERN THREE TIERS OF COUNTIES. LOOKING AT MAINLY HAIL AND TO A
LESSER EXTENT DAMAGING WINDS.

FURTHER NORTH WHERE THE BEST DYNAMICS ARE LOCATED...LIS ARE AS
LOW AS -6 OR -7 DEGREES CELSIUS. THE WOLCOTT INDIANA VWP IS
SHOWING 50 KTS AT 6KM. AS THIS JET WORKS ITS WAY SOUTHWARD...ANY
STORMS THAT DEVELOP ALONG THE FRONT ITSELF COULD ALSO BE SEVERE
AND MAY AFFECT OUR CWA AFTER THE PREFRONTAL TROUGH DOES...UNLESS
THINGS STABILIZE IN THE WAKE. WILL HAVE LIKELY POPS AND SEVERE
WORDING FROM NOW UNTIL STORMS END...MOSTLY LIKELY AROUND 03Z NW
AND 06Z SE.

TOMORROW...LOBE OF SHORTWAVE ENERGY WILL COME DOWN FROM THE SOUTH
ACROSS OHIO...AND WILL CLIP EASTERN KY. WILL LEAVE IT DRY BUT WILL
BUMP UP CLOUDS OVER THE BLUEGRASS. OTHERWISE IT WILL BE A NICE
DAY. TEMPS SHOULD REBOUND NICELY TOMORROW...WITH HIGHS RANGING
FROM THE UPPER 70S NE TO THE LOWER 80S WEST AND SW.

AL

LONG TERM (THURSDAY NIGHT-WEDNESDAY)...

THURSDAY NIGHT THROUGH FRIDAY NIGHT...

MODELS CONTAINS SOME DIFFERENCES WITH MOISTURE...BUT LITTLE ELSE SO
A MODEL BLEND CLOSER TO THE SHORT RANGE ENSEMBLE MEAN WAS USED THRU
THIS PERIOD. WNW FLOW WILL CONTINUE THROUGHOUT THE PERIOD...WITH SFC
HI NUDGING INTO THE OHIO VALLEY FROM THE GREAT LAKES THURSDAY NIGHT
INTO FRIDAY. SFC RIDGING MOVES OUT OF THE REGION FRIDAY NIGHT AS
FRONTAL BOUNDARY STARTS TO SET-UP NEAR OR OVER THE REGION EARLY
SATURDAY. THIS PERIOD SHOULD REMAIN DRY...WITH NEAR NORMAL TEMPS
EACH DAY.

SATURDAY-WEDNESDAY...

LONG RANGE MODELS HAVE BEEN CONSISTENT WITH THE PATTERN THRU THIS
PERIOD THE LAST FEW DAYS...ONLY ISSUE IS WHERE THE NEARLY STATIONARY
BOUNDARY WILL SET-UP AND REMAIN OVER THE WEEKEND INTO THE EARLY
PORTIONS OF THE WEEK. WILL LEAN TOWARDS THE NCEP ENSEMBLE MEAN
INCORPORATING THE TRENDS FROM THE 06 AND 12Z GFS WITH THE ECMWF
SHOWING SIMILAR FEATURES. TELECONNECTIONS SHOW A POSITIVE TRENDING
EPO WHICH USUALLY MEANS BUILDING OF RIDGING ACROSS THE OHIO
VALLEY...THOUGH IF THE NAO TRENDS MORE NEGATIVE THEN THIS CAN BE
NEGATED SOME. ALSO THE MJO INDEX IS NEAR 4 TO 6...USUALLY THIS LEADS
TO RIDGING AS WELL ACROSS THE OHIO VALLEY AND SE CONUS. THEREFORE
LIKE THE TREND OF THE RIDGE TO BUILD INTO THE REGION LATER IN THE
PERIOD.

WNW FLOW ACROSS THE REGION WITH RIDGING OVER THE PLAINS...AND TROUGH
IN THE EASTERN CONUS...AS A H500 CUTOFF SITS NEAR THE ST LAW RVR
VALLEY...PATTERN FLATTENS OUT SOME WITH NEAR ZONAL FLOW BY SUNDAY
ACROSS MUCH OF THE CONUS. NEARLY STATIONARY FRONTAL BOUNDARY WILL
SET NEAR OR OVER THE REGION EARLY IN THE WEEKEND...THIS WILL HAVE A
HUGE IMPACT FOR THE FORECAST AREA WITH A VERY STRONG TEMP GRADIENT
EXPECTED...IT WOULD BE POSSIBLE THAT SOUTH OF THE FRONT WILL SEE 90S
AND NORTH OF THE FRONT MAY BE CLOUD/PRECIP COOLED IN THE LOWER 70S.
HAVE NOT YET ATTEMPTED TO AND SUCH A TIGHT GRADIENT IN THE
GRIDS...BUT SUCH A SCENARIO WILL BE VERY LIKELY SATURDAY THRU
MONDAY. WITH BOUNDARY IN PLACE NEAR...OR OVER THE REGION HAVE
INCLUDED SHOWERS AND THUNDERSTORMS THE ENTIRE WEEKEND INTO EARLY
NEXT WEEK. FRONT SHOULD START TO LIFT SOME MONDAY NIGHT OR TUESDAY
AND INTO THE WARM SECTOR THE ENTIRE FORECAST AREA SHOULD BE BY
WEDNESDAY. DIURNAL TYPE CONVECTION WILL BE POSSIBLE TUESDAY AND
WEDNESDAY.

--SCHOTT

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT ALONG AND
     NORTH OF A NEW CASTLE TO LOUISVILLE TO HARTFORD LINE.
IN...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT FOR ALL
     INDIANA COUNTIES.
&&
Hazardous weather outlook, Jun 7, 5:50 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT WED JUN 7 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-080830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
450 PM CDT WED JUN 7 2006 /550 PM EDT WED JUN 7 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF SOUTH
CENTRAL INDIANA AND CENTRAL KENTUCKY. THE STRONGEST STORMS WILL
AFFECT LOCATIONS WEST OF INTERSTATE 65 IN KENTUCKY THROUGH 800 PM
EDT.

ANOTHER ROUND OF THUNDERSTORMS ARE MOVING SOUTH INTO SOUTH CENTRAL
INDIANA...AND THESE COULD EVENTUALLY AFFECT NORTH CENTRAL KENTUCKY
THROUGH ROUGHLY 1000 PM EDT. ALTHOUGH THE INSTABILITY IS
MARGINAL...SOME STORMS ARE STILL CAPABLE OF PRODUCING HAIL TO THE
SIZE OF NICKELS...SO A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT
UNTIL 1000 PM EDT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM
SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THE REST OF THIS EVENING.

AL

In the hours before

Special weather statement, Jun 7, 6:30 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 PM EDT WED JUN 7 2006

INZ079-KYZ032-072330-
JEFFERSON-TRIMBLE-
630 PM EDT WED JUN 7 2006

...STRONG STORM MOVING INTO JEFFERSON COUNTY INDIANA...

AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM BETWEEN VERNON AND JENNINGS MOVING SOUTHEAST AT
30 MPH.

FREQUENT LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF
AROUND 35 TO 40 MPH...CAN BE EXPECTED WITH THIS STORM BETWEEN 645
AND 745 PM.

THIS STORM WILL BE...
  NEAR MADISON BY 655 PM EDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
Local storm report, Jun 7, 7:32 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
732 PM EDT WED JUN 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             3 S AUSTIN              38.70N 85.81W
06/07/2006  E0.75 INCH       SCOTT              IN   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Jun 7, 7:36 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
736 PM EDT WED JUN 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             2 N AUSTIN              38.77N 85.81W
06/07/2006  E0.75 INCH       SCOTT              IN   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Jun 7, 7:42 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 PM EDT WED JUN 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND DMG     3 N AUSTIN              38.79N 85.81W
06/07/2006                   SCOTT              IN   LAW ENFORCEMENT

            POSSIBLE TORNADO REPORTED BY FIRE DEPT. NOT CONFIRMED AT
            THIS TIME...NUMEROUS TREES AND POWWER LINES DOWN.

&&

SZAPPANOS
Local storm report, Jun 7, 7:44 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
744 PM EDT WED JUN 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND DMG     SCOTTSBURG              38.69N 85.78W
06/07/2006                   SCOTT              IN   EMERGENCY MNGR

            TREES DOWN IN THE CITY AND NORTH OF THE CITY.

&&

SZAPPANOS
Special weather statement, Jun 7, 7:48 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
748 PM EDT WED JUN 7 2006

INZ077-078-091-092-KYZ030-080030-
CLARK-FLOYD-JEFFERSON-SCOTT-WASHINGTON-
748 PM EDT WED JUN 7 2006

...SEVERE STORM OVER SCOTTSBURG...HEADING TOWARDS LOUISVILLE...

AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM NEAR SCOTTSBURG...OR ABOUT 32 MILES NORTH OF
LOUISVILLE MOVING SOUTHEAST AT 25 MPH.

THIS STORM HAS PRODUCED DAMAGING WINDS OF 70 MPH AND NICKEL SIZE
HAIL IN SCOTT COUNTY ALONG WITH A TREMENDOUS AMOUNT OF CLOUD TO
GROUND LIGHTNING...AND VERY HEAVY RAIN.

IF THIS STORMS CONTINUES...IT WILL MOVE INTO THE LOUISVILLE METRO
AROUND 900 PM. BE PREPARED TO SEEK SHELTER IF THIS STORM MAINTAINS
ITS INTENSITY AS IT APPROACHES NEW ALBANY...CLARKSVILLE AND
LOUISVILLE.

STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.

04

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 3:01 PM EDTSevere Thunderstorm WarningLMKDubois, Washington21 days
Jun 7, 3:52 PM EDTSevere Thunderstorm WarningLMKDubois, Orange, Perry21 days
Jun 7, 4:32 PM EDTSevere Thunderstorm WarningLMKClark, Perry, Washington21 days
Jun 7, 4:40 PM EDTSevere Thunderstorm WarningLMKJefferson21 days
Jun 7, 6:58 PM EDTSevere Thunderstorm WarningLMKScott15 days
Jun 7, 7:32 PM EDTTornado WarningLMKScott43 min

Nearby

Tornado Warnings in Indiana, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.